# SDR AALA980640

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461AR3
- Condition: Dirty
- Location: Fwd Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LHR - DURING CRUISE JFK-LHR, FORWARD LAVATORY FIRE DETECTION LIGHTS ILLUMINATED INTERMITTENTLY.  CLEANED FORWARD LAVATORY SMOKE DETECTOR AND LAVATORY COMPARTMENT INSPECTION REVEALED NO FURTHER ABNORMALITIES.  SYSTEM GROUND CHECKED NROMAL OPERATION.  (M)
